信州大学HOMEENGLISH交通・キャンパス案内

研究者総覧研究者総覧

研究者、研究内容などで検索
項目別検索はこちら

佐々木隆  ササキ リュウ

教員組織電話番号
教育組織理学部FAX番号
職名特任教授メールアドレス
住所〒390-8621 長野県松本市旭3-1-1ホームページURL

研究活動業績

研究業績(著書・
発表論文等)
論文
Orthogonal polynomials from Hermitian matrices. II
JOURNAL OF MATHEMATICAL PHYSICS,59(1):013504 2018(Jan.)
Author:Odake, Satoru; Sasaki, Ryu


Multi-indexed Meixner and little q-Jacobi (Laguerre) polynomials
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,50(16):165204 2017(Apr.)
Author:Odake, Satoru; Sasaki, Ryu


Simplified Expressions of the Multi-Indexed Laguerre and Jacobi Polynomials
SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS,13:020 2017(Jan.)
Author:Odake, Satoru; Sasaki, Ryu


Non-polynomial extensions of solvable potentials a la Abraham-Moses
JOURNAL OF MATHEMATICAL PHYSICS,54(10):102106 2013(Oct.)
Author:Odake, S; Sasaki, R


Krein-Adler transformations for shape-invariant potentials and pseudo virtual states
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,46(24):245201 2013(Jun.)
Author:Odake, S; Sasaki, R


Extensions of solvable potentials with finitely many discrete eigenstates
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,46(23):235205 2013(Jun.)
Author:Odake, S; Sasaki, R


Multi-indexed Wilson and Askey-Wilson polynomials
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,46(4):45204 2013(Feb.)
Author:Odake, S; Sasaki, R


Multi-indexed (q-)Racah polynomials
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,45(38):385201 2012(Sep.)
Author:Odake, S; Sasaki, R


Discrete quantum mechanics
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,44(35):353001 2011(Sep.)
Author:Odake, S; Sasaki, R


Exactly solvable quantum mechanics and infinite families of multi-indexed orthogonal polynomials
PHYSICS LETTERS B,702(2-3):164-170 2011(Aug.)
Author:Odake, S; Sasaki, R


Dual Christoffel Transformations
PROGRESS OF THEORETICAL PHYSICS,126(1):1-34 2011(Jul.)
Author:Odake, S; Sasaki, R


TheExceptional (X(l)) (q)-Racah Polynomials
PROGRESS OF THEORETICAL PHYSICS,125(5):851-870 2011(May)
Author:Odake, S; Sasaki, R


A new family of shape invariantly deformed Darboux-Poschl-Teller potentials with continuous l
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,44(19):195203 2011(May)
Author:Odake, S; Sasaki, R


Exceptional Askey-Wilson-type polynomials through Darboux-Crum transformations
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,43(33):335201 2010(Aug.)
Author:Odake, S; Sasaki, R


Unified theory of exactly and quasiexactly solvable "discrete" quantum mechanics. I. Formalism
JOURNAL OF MATHEMATICAL PHYSICS,51(8):83502 2010(Aug.)
Author:Odake, S; Sasaki, R


Modification of Crum's Theorem for 'Discrete' Quantum Mechanics
PROGRESS OF THEORETICAL PHYSICS,124(1):1-26 2010(Jul.)
Author:Garcia-Gutierrez, L; Odake, S; Sasaki, R


Infinitely many shape-invariant potentials and cubic identities of the Laguerre and Jacobi polynomials
JOURNAL OF MATHEMATICAL PHYSICS,51(5):53513 2010(May)
Author:Odake, S; Sasaki, R


Another set of infinitely many exceptional (X(l)) Laguerre polynomials
PHYSICS LETTERS B,684(2-3):173-176 2010(Feb.)
Author:Odake, S; Sasaki, R


Crum's Theorem for 'Discrete' Quantum Mechanics
PROGRESS OF THEORETICAL PHYSICS,122(5):1067-1079 2009(Nov.)
Author:Odake, S; Sasaki, R


Infinitely many shape invariant discrete quantum mechanical systems and new exceptional orthogonal polynomials related to the Wilson and Askey-Wilson polynomials
PHYSICS LETTERS B,682(1):130-136 2009(Nov.)
Author:Odake, S; Sasaki, R


Infinitely many shape invariant potentials and new orthogonal polynomials
PHYSICS LETTERS B,679(4):414-417 2009(Aug.)
Author:Odake, S; Sasaki, R